Bulletin of the American Mathematical Society

All operators on a Hilbert space are bounded

J. D. Maitland Wright

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 6 (1973), 1247-1250.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535154

Mathematical Reviews number (MathSciNet)
MR0328649

Zentralblatt MATH identifier
0284.46006

Subjects
Primary: 47A99: None of the above, but in this section 02K05
Secondary: 46B99: None of the above, but in this section 46C10

Citation

Wright, J. D. Maitland. All operators on a Hilbert space are bounded. Bull. Amer. Math. Soc. 79 (1973), no. 6, 1247--1250. https://projecteuclid.org/euclid.bams/1183535154


Export citation

References

  • 1. S. Banach, Théorie des opérations linéaires, Monografje Mat., PWN, Warsaw, 1932.
  • 2. R. M. Solovay, A model of set theory in which every set of reals is Lebesgue measurable, Ann. of Math. (2) 92 (1970), 1-56. MR 42 #64.